# SDR QXEA2012113001515

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 236 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED FRAME 236. REMOVED STR CLIP REF SRM 51-42-05-02-01. MATCH DRILLED NEW CLIP IAW SRM 51-40-07-02-01.  INSTALLED CLIP IAW SRM 51-42-05-02-01 AND APPLIED SURFACE PROTECTION IAW SRM 51-25-15-02-01.
